# SDR FDEA201608062827

- Difficulty date: August 6, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 24,666 hours, 13,685 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF, IN POSITION DETECTOR, SYSTEM 1, SWITCHED TO POSITION DETECTOR 2 AND ATTEMPTED TO RETRACT WITH NO SUCCESS.  REF TSM 32-61-00, CHECK PROXIMITY BOX FOR FAULTS, FOUND BL, FAULT.  CLEARED FAULT AND TESTED PROXIMITY SENSORS.  ALL SENSORS CHECK CORRECT, REF: 07-11-00-00.  JACKED ACFT WITH GEAR IN AIR AND EXTENDED, CHECKED PROXIMITY BOX.  ALL SENSORS READ CORRECTLY.  PERFORMED A GEAR SWING IN BOTH SYSTEM 1 AND SYSTEM 2, REF: MM 32-31-00-05.  GEAR SWING WAS NORMAL WITH ALL INDICATIONS NORMAL.  CHECKED PROXIMITY BOX AND ALL SENSORS AGAIN WERE READING IN THE CORRECT POSITION.  EXTENDED THE GEAR AND HAD THE WIRE HARNESS FOR THE LT BOOGIE BEAM SENSORS SHAKEN TO SEE IF THAT  WOULD TRIP A FAULT.  RETESTED THE PROXIMITY BOX AND ALL SENSORS READ CORRECTLY.  INSPECTED THE MOUNTING  BRACKET FOR THE BOGIE BEAM PROXIMITY SENSORS.  BOTH SENSORS ARE SECURE.  WHILE INSPECTING THE LT GEAR  NOTICED THAT GEAR LOOKED LIKE IT HAD BEEN WASHED AND WAS VERY DRY OF GREASE.  PERFORMED FULL LANDING GEAR LUBE OF ALL 3 GEARS REF AMM 12-22-32-00.  REF: MM 12-12-32-00, PERFORMED INSPECTION OF LT MLG PITCH DAMPER, FOUND WITHIN  LIMITS REF: MM 32-31-00-05.  PERFORMED A GEAR SWING IN SYS 1 AND 2.  GEAR SWINGS NORMAL IN  BOTH SYSTEMS.
